# SDR UPS99228784

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SUSPECT CRACK RT HORIZ STAB T-EDGE RIB REPAIR ELEVATOR STA 50-5 AND REPAIRED AREA NOT STOP DRILLED. RIB REMOVED AND REPLACED IAW BOEING DRAWING NR 65-16929.
